MathSciNet Relay Station
MathSciNet bibliographic data
MR1890650 11F70 (11F30 11R42)
Kim, Henry H.; Shahidi, Freydoon Cuspidality of symmetric powers with applications. Duke Math. J. 112 (2002), no. 1, 177–197.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement